# SDR UPS97223063

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5755 · Spoilers
- Part: Angle
- Condition: Cracked
- Location: Ws 558
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, NUMBER 2 SPOILER SUPPORT CASTING O/B SUPPORT ANGLE CRACKED.  SUPPORT ANGLE REPLACED IAW SB 57-0084 AND DRG 65-13571.
